Alert archive / California / Small Craft Advisories in 2023
Small Craft Advisory 72, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 5, 2023, 9:59 PM PDT. It took effect at Jul 6, 2023, 3:00 AM PDT. It was in force for 71 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2023, 9:59 PM PDT (04:59 UTC)
- In effect from
- Jul 6, 2023, 3:00 AM PDT
- Expired
- Jul 9, 2023, 2:28 AM PDT
- In force
- 71 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
803 WHUS76 KEKA 060459 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 959 PM PDT Wed Jul 5 2023 PZZ470-475-061300- /O.NEW.KEKA.SC.Y.0072.230706T1400Z-230707T2000Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 959 PM PDT Wed Jul 5 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 1 PM PDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 7 AM Thursday to 1 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-061300- /O.NEW.KEKA.SC.Y.0072.230706T2300Z-230707T2000Z/ Cape Mendocino to Pt Arena out 10 nm- 959 PM PDT Wed Jul 5 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 1 PM PDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 4 PM Thursday to 1 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
13 follow-up statements
801 WHUS76 KEKA 060956 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 256 AM PDT Thu Jul 6 2023 PZZ470-061800- /O.EXT.KEKA.SC.Y.0072.230706T1000Z-230707T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 256 AM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-061800- /O.EXT.KEKA.SC.Y.0072.230706T1000Z-230707T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 256 AM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with localized gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-061800- /O.EXT.KEKA.SC.Y.0072.230706T2300Z-230707T2200Z/ Cape Mendocino to Pt Arena out 10 nm- 256 AM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 PM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 4 PM this afternoon to 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
211 WHUS76 KEKA 061534 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 834 AM PDT Thu Jul 6 2023 PZZ470-062345- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 834 AM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-062345- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 834 AM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-062345- /O.CON.KEKA.SC.Y.0072.230706T2300Z-230707T2200Z/ Cape Mendocino to Pt Arena out 10 nm- 834 AM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 PM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 4 PM this afternoon to 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
909 WHUS76 KEKA 062139 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 239 PM PDT Thu Jul 6 2023 PZZ470-070400- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 239 PM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-070545- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 239 PM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-070545- /O.CON.KEKA.SC.Y.0072.230706T2300Z-230707T2200Z/ Cape Mendocino to Pt Arena out 10 nm- 239 PM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
363 WHUS76 KEKA 070315 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 815 PM PDT Thu Jul 6 2023 PZZ470-070415- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 815 PM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt and seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-071115- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 815 PM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-071115- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230707T2200Z/ Cape Mendocino to Pt Arena out 10 nm- 815 PM PDT Thu Jul 6 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
314 WHUS76 KEKA 071002 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 302 AM PDT Fri Jul 7 2023 PZZ475-071815- /O.EXT.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 302 AM PDT Fri Jul 7 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-071815- /O.EXT.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 302 AM PDT Fri Jul 7 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
297 WHUS76 KEKA 071628 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 928 AM PDT Fri Jul 7 2023 PZZ475-080030- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 928 AM PDT Fri Jul 7 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 7 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-080030- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 928 AM PDT Fri Jul 7 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
574 WHUS76 KEKA 072204 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 304 PM PDT Fri Jul 7 2023 PZZ475-080615- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 304 PM PDT Fri Jul 7 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-080615- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230708T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 304 PM PDT Fri Jul 7 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
324 WHUS76 KEKA 080342 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 842 PM PDT Fri Jul 7 2023 PZZ475-081145- /O.EXT.KEKA.SC.Y.0072.000000T0000Z-230708T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 842 PM PDT Fri Jul 7 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-081145- /O.EXT.KEKA.SC.Y.0072.000000T0000Z-230708T2200Z/ Cape Mendocino to Pt Arena out 10 nm- 842 PM PDT Fri Jul 7 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
300 WHUS76 KEKA 080931 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 231 AM PDT Sat Jul 8 2023 PZZ475-081745- /O.EXT.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 231 AM PDT Sat Jul 8 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-081745- /O.EXT.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 231 AM PDT Sat Jul 8 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
039 WHUS76 KEKA 081557 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 857 AM PDT Sat Jul 8 2023 PZZ475-090000- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 857 AM PDT Sat Jul 8 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-090000- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 857 AM PDT Sat Jul 8 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
644 WHUS76 KEKA 082233 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 333 PM PDT Sat Jul 8 2023 PZZ475-090645- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 333 PM PDT Sat Jul 8 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-090645- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 333 PM PDT Sat Jul 8 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
035 WHUS76 KEKA 090330 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 830 PM PDT Sat Jul 8 2023 PZZ475-091130- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 830 PM PDT Sat Jul 8 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-091130- /O.CON.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 830 PM PDT Sat Jul 8 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
445 WHUS76 KEKA 090928 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 228 AM PDT Sun Jul 9 2023 PZZ455-475-091030- /O.CAN.KEKA.SC.Y.0072.000000T0000Z-230709T1300Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 228 AM PDT Sun Jul 9 2023 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 3:31 PM PDT, 6 hours 28 minutes earlier.
Area forecast discussion, Jul 5, 3:31 PM PDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 331 PM PDT Wed Jul 5 2023 .SYNOPSIS...Temperatures will trend downward through the weekend. Diurnal coastal stratus will persist through the end of the week with drizzle possible in the mornings. Showers and a slight chance of thunderstorms are possible over the mountains late Wednesday and Thursday. && .DISCUSSION...An upper level trough is slowly settling over the west coast and pushing the ridge off to the east. This has started to cool temperatures some in the inland areas. Most areas are 3 to 5 degrees cooler than they were yesterday. The exception is Trinity county where most areas are running about the same. Some CU has developed over the Trinity Alps and the Yolla Bolla mountains, but mid level lapse rates are fairly weak and the GFS has just minimal CAPE. So have left a small area with a slight chance of in far northern Trinity county. Tonight the marine layer is expected to slightly deepen as the trough moves onshore. This is also expected to bring some drizzle to the coastal areas. Thursday temperatures are expected to be slightly cooler again. This will make the marine stratus more persistent and slower to clear out. Inland this will bring a slightly better chance for showers are thunder in the afternoon over Trinity county. The CAMS are showing most the activity north of Weaverville in Trinity county with more coverage in Siskiyou county. Confidence is still not high on these storms and profiles are a bit marginal. Still have slightly expanded the coverage to include Weaverville. Thursday night into Friday morning marine clouds are expected once again drizzle is possible. The cooler temperatures aloft and a weaker marine inversion may allow the marine layer to break up in the afternoon, although confidence is low this. Saturday temperatures across the area look to be similar to what they were on Friday. At this point thunderstorms aren't expected on Saturday. Sunday it looks like the high pressure starts to build back into the area. The Ensemble clusters are showing some discrepancies on how quickly this ridge will build back so this will need to be monitored. MKK && .AVIATION...The coastal marine stratus continued to impact aviation operations near the coast/near coastal inland valleys today. Terrain maps, pireps and profiler data confirmed that the marine layer remained below 2000 feet with an average of 1500 feet. Therefore, stratus did not spill over into the area's coastal mountain valleys today. Coastal CiGS remained in LIFR this morning barely tipping into IFR after noonday; with binovc over lower Humboldt Bay. Clouds will retreat to the immediate coast this afternoon...allowing for partial clearing at ACV and CEC. The layer will completely re-spread over the terminals and into local coastal valleys in the evening. The Bodega profiler had hinted that some stratus could spill into UKI this morning as the marine layer was deeper to the farther South (1900-2500 feet at some locations), however stratus tops in Mendocino remained a tad-bit lower then the ridge tops. /TA && .MARINE...Northerly winds will slightly increase tonight and Thursday. This will increase the short period waves as well. Currently the winds are expected to be around 15 to 20 kt and a small craft advisory is not expected to be needed. It will be close and this will need to be monitored. Thursday night and Friday these winds will diminish in the northern waters, but remain elevated in the southern waters. This pattern is generally expected to continue through the weekend. Next week northerly winds are expected to increase once again. In addition to the wind driven waves there will be a northwest swell around 3 to 5 feet at 9 seconds. A southerly swell is also moving into the waters. Currently this is around 2 to 3 feet at at 15 seconds. This is generally expected to continue through the period. MKK && .EKA WATCHES/WARNINGS/ADVISORIES... CA... None. NORTHWEST CALIFORNIA COASTAL WATERS... None. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jul 5, 2:42 AM PDT, 19 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 242 AM PDT Wed Jul 5 2023 CAZ101>115-060945- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 242 AM PDT Wed Jul 5 2023 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Note: The text-only Hazardous Weather Outlook from NWS Eureka will be discontinued on August 1st, 2023. A Graphical Hazardous Weather Outlook is now available at: https://www.weather.gov/erh/ghwo?wfo=eka
Nearby
Small Craft Advisories in California, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.